# SDR MALA000561

- Difficulty date: September 29, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N504XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2311
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LANDING GEAR WILL NOT COME UP WHEN SELECTED.  RETURNED TO CVG.  MAINTENANCE RESECURED DOOR UPLOCK MECHANISM.  OPS CHECK GOOD AT THIS TIME.
